Alert archive / New Mexico / Flash Flood Warnings in 2014
Flash Flood Warning 55, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Aug 13, 2014, 12:51 PM MDT for Lincoln County, New Mexico. It was in force for 84 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2014, 12:51 PM MDT (18:51 UTC)
- Expired
- Aug 13, 2014, 2:15 PM MDT
- In force
- 84 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Lincoln County, NM
The radar
The Holloman AFB radar (KHDX), 53 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 6.9 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 227 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1286 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
859
WGUS55 KABQ 131851
FFWABQ
NMC027-132015-
/O.NEW.KABQ.FF.W.0055.140813T1851Z-140813T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1251 PM MDT WED AUG 13 2014
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO
* UNTIL 215 PM MDT
* AT 1248 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM NEAR BONITO LAKE...OR ABOUT 10
MILES NORTHWEST OF RUIDOSO. THE STORM PRODUCING VERY HEAVY RAIN WAS
NEARLY STATIONARY.
THIS WILL IMPACT THE LITTLE BEAR BURN SCAR INCLUDING BUT NOT
LIMITED TO HIGHWAY 70 FROM BISCUIT HILL TO RIVERSIDE OR FROM MILE
POSTS 267 TO 300...AND HIGHWAY 48 FROM RUIDOSO TO ESCUDILLA RANCH
OR FROM MILE POSTS 0 TO 17. OF PARTICULAR CONCERN WILL BE HIGHWAY
48 AT SKI RUN ROAD...EAGLE CREEK...INTERSECTION OF HIGHWAY 37 AND
48...RIO BONITO...AND ESCUDILLA...MAGADO CREEK.
EVEN MODERATE RAINFALL IN UPSTREAM WATERSHEDS WILL RESULT IN RAPID
AND POTENTIALLY DANGEROUS FLOWS ALONG THE RIO RUIDOSO...EAGLE
CREEK...LITTLE CREEK...MAGADO CREEK...RIO BONITO AND THE RIO HONDO
FROM THE HIGHWAY 70 AND 380 JUNCTION TO RIVERSIDE. PLEASE CONTACT
LOCAL AUTHORITIES FOR EVACUATION PROCEDURES AND ROUTES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE LITTLE BEAR FIRE BURN
AREA.
&&
LAT...LON 3343 10585 3349 10582 3352 10577 3348 10562
3345 10562 3338 10575 3338 10580
$$2 follow-up statements
288
WGUS75 KABQ 131948
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
148 PM MDT WED AUG 13 2014
NMC027-132015-
/O.CON.KABQ.FF.W.0055.000000T0000Z-140813T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN NM-
148 PM MDT WED AUG 13 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM MDT FOR SOUTH
CENTRAL LINCOLN COUNTY...
AT 142 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING HEAVY RAIN NEAR BONITO LAKE...OR
ABOUT 9 MILES NORTH OF RUIDOSO. THE STORM PRODUCING HEAVY RAIN WAS
NEARLY STATIONARY. RAINFALL WILL TAPER OFF THROUGH 215 P.M.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE LITTLE BEAR FIRE BURN
AREA.
TO REPORT FLOODING OR SEVERE WEATHER...CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY...AND CONTACT THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN ALBUQUERQUE AT 1-888-386-7637.
&&
LAT...LON 3343 10585 3349 10582 3352 10577 3348 10562
3345 10562 3338 10575 3338 10580
$$775
WGUS75 KABQ 132010
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
210 PM MDT WED AUG 13 2014
NMC027-132020-
/O.EXP.KABQ.FF.W.0055.000000T0000Z-140813T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN NM-
210 PM MDT WED AUG 13 2014
...THE FLASH FLOOD WARNING WILL EXPIRE AT 215 PM MDT FOR SOUTH
CENTRAL LINCOLN COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
TAPERING OFF ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.
LAT...LON 3343 10585 3349 10582 3352 10577 3348 10562
3345 10562 3338 10575 3338 10580
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 11:54 AM MDT, 57 minutes earlier.
Area forecast discussion, Aug 13, 11:54 AM MDT, 57 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1154 AM MDT WED AUG 13 2014 .AVIATION... 18Z TAF CYCLE MONSOONAL MOISTURE PLUME WILL CENTER ITSELF OVER WESTERN/CENTRAL AREAS TODAY AND TONIGHT. WIDESPREAD SH/TS WILL OCCUR WITHIN THIS PLUME AND CARRY THROUGH A GOOD CHUNK OF THE OVERNIGHT. THE FAVORED AREAS WILL TRANSITION FROM WESTERN TO CENTRAL AREAS LATE DAY INTO THE OVERNIGHT. SOME OF THE STORMS WILL PRODUCE REDUCED VIS/CIGS...MOST LIKELY MVFR RESTRICTIONS BUT CANT RULE OUT SHORT DURATION IFR CONDITIONS. FMN/GUP/AEG/ABQ/SAF/LVS WILL ALL HAVE THAT POTENTIAL. TRIED TO CAPTURE THE BEST POTENTIAL FOR THOSE TYPE OF CONDITIONS REST OF TODAY. EXPECT UPDATES. ONCE THE MAIN RAINBAND MOVES THROUGH LATER TONIGHT...CANT RULE OUT MVFR AND PERHAPS EVEN IFR CIGS FOR A FEW HRS. SAF/GUP ARE MOST LIKELY TO BE IMPACTED BY THOSE CONDITIONS. CANT RULE OUT AEG/ABQ EITHER. DIDNT PLACE ANY PRECIPITATION AT ROW BUT THERE IS SOME POTENTIAL LATER TODAY. 50 && .PREV DISCUSSION...944 AM MDT WED AUG 13 2014... .UPDATE... INCREASING MOISTURE ACROSS WESTERN AND CENTRAL NEW MEXICO AHEAD OF AN UPPER LEVEL WAVE WILL CREATE THE POTENTIAL FOR FLASH FLOODING TODAY. PWATS EXPECTED TO BECOME ABOVE NORMAL ACROSS AREA AS INSTABILITY INCREASES ALONG AND AHEAD OF THE WAVE. SOUTH TO NORTH MOVEMENT COULD LEAD TO TRAINING OF STORMS OVER AREAS...PRODUCING LOCALLY HEAVY RAIN. AS A RESULT...ISSUED FLASH FLOOD WATCH THROUGH 12Z COVERING THIS AREA AND UPDATING ZONE TO REFLECT CHANGE. 24 && .PREV DISCUSSION...349 AM MDT WED AUG 13 2014... .SYNOPSIS... CLASSIC MONSOON MOISTURE PLUME MOVING UP INTO EASTERN ARIZONA WILL SLOWLY SHIFT EASTWARD THIS MORNING. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER WESTERN NEW MEXICO DURING THE AFTERNOON...MOVING NORTHEASTWARD INTO THE RIO GRANDE VALLEY DURING THE LATE AFTERNOON OR EARLY EVENING. THIS ACTIVE WEATHER PATTERN WILL CONTINUE THURSDAY BEFORE DRIER AIR FROM THE NORTHWEST LIMITS THUNDERSTORM COVERAGE FRIDAY THROUGH THE WEEKEND. && .DISCUSSION... DEEP MONSOON MOISTURE PLUME BEGINNING TO MOVE UP FROM THE SOUTH AND INTO FAR WESTERN NM EARLY THIS MORNING. WARM CORE SUB-TROPICAL UPPER LOW BEGINNING TO LIFT NORTHWARD INTO FAR SOUTHWEST AZ. MODELS REMAIN IN GOOD AGREEMENT...LIFTING THIS LOW NORTHEASTWARD THROUGH NORTHERN AZ THROUGH THE DAY. DEEPER MONSOON MOISTURE WILL SURGE NORTH AND NORTHEAST THROUGH THE REMAINDER OF WESTERN AND CENTRAL NM BY AFTERNOON. LOSS OF SUBSIDENCE INVERSION ALONG WITH INCREASING UPPER LEVEL DIFLUENCE WILL HELP CUMULUS UPDRAFTS EASILY REACH THEIR POTENTIAL. MAIN CONCERN TODAY WILL BE STRONG THUNDERSTORMS TRAINING OVER THE SAME AREA FROM THE SOUTHWEST MOUNTAINS NORTH THE WEST- CENTRAL MOUNTAINS AND NORTHWEST PLATEAU. STORM MOTION WILL BE PRIMARILY FROM SOUTHWEST TO NORTHEAST AT 10-15MPH...BECOMING MORE WLY AROUND SUNSET. ELECTED TO FORGO A FLASH FLOOD WATCH AS STORMS WILL BE MOVING AND STORM MOTION CHANGING FROM SW TO W DURING THE LATER AFTERNOON AND EARLY EVENING. ADDITIONALLY...LIKELY TO SEE THE HIGHEST RAINFALL AMOUNTS IN AN AREA OF THE STATE THAT HAS SEEN LITTLE DURING THE PAST MONTH AND A HALF. STILL APPEARS LIKE THE HIGHEST PRECIPITATION AMOUNTS WILL BE WEST OF A LINE ALONG THE NACIMIENTO FAULT...FROM DULCE SOUTH CUBA...LAGUNA PUEBLO...ALAMO AND THE VLA. LOOKS LIKE THE ABQ AND SANTA FE METROS HAVE ABOUT EQUAL CHANCES BOTH TODAY AND THURSDAY...GOOD OVERALL CHANCES THAT COLLIDING OUTFLOWS FROM STORMS TO THE WEST AND EAST WILL RESULT IN GOOD CHANCES FOR EACH AREA. MONSOON MOISTURE PLUME LAYS OVER TO THE EAST ON THURSDAY. QUITE A BIT OF RESIDUAL CLOUD COVER WILL MAKE STRONGER STORMS HARD TO COME BY BUT IT WILL NOT TAKE MUCH SURFACE HEATING TO GET SCT-NUMRS STORMS AS PWAT VALUES OF 1.20-1.50" ARE IN PLACE ACCORDING TO THE 06Z NAM12 THURSDAY AFTERNOON AND EVENING. STORM MOTION THURSDAY WILL BE FROM WEST/NORTHWEST TO EAST/SOUTHEAST AT 10-15MPH. FOUR CORNERS HIGH CENTER TRANSITIONS FROM SOUTHEAST NM THURSDAY AFTERNOON TO EAST CENTRAL AZ FRIDAY...THEN TO AZ/NM BORDER SATURDAY. DRY AIR FROM THE SOUTHERN GREAT BASIN WORKS INTO NORTHWEST NM FRIDAY...SIGNIFICANTLY LIMITING STORM CHANCES OVER THE FAR WEST- CENTRAL MOUNTAINS NORTH TO THE NW PLATEAU. DRIER AIR ALOFT ALSO LESSENS STORM COVERAGE MOST OTHER AREAS AS WELL. DRY AIR CONTINUES TO FILTER INTO THE STATE FROM THE NORTHWEST AND NORTH SATURDAY AND SUNDAY...LIKELY THE 2 DOWN DAYS OF THE FORECAST PERIOD. NW FLOW ALOFT WILL FAVOR THE EASTERN SANGRES AND NORTHEAST HIGHLANDS/PLAINS OVER THE WEEKEND. ECMWF AND GFS BEGIN TO GREATLY DIFFER TUESDAY AND BEYOND. GFS BUILD THE FOUR CORNERS HIGH WESTWARD INTO FAR SE CA...BLOCKING A AN UPPER LOW OFF THE CA COAST. ECMWF...HOWEVER...SHIFTS THE NORTH AMERICAN PATTERN EWD...ALLOWING THE UPPER LOW TO COME ASHORE AND PULL UP MONSOON MOISTURE FROM THE SOUTH. CONTINUED TO TREND FORECAST TOWARD THE MORE RUN TO RUN CONSISTENT ECMWF. 33 && .FIRE WEATHER... GOOD CHANCES FOR WETTING RAIN COMING TO WESTERN AND CENTRAL PORTIONS OF THE FORECAST AREA TODAY AND TONIGHT AS A SHORTWAVE TROUGH MOVES NORTHEAST FROM ARIZONA ACROSS NORTHWEST NEW MEXICO AND SOUTHEAST COLORADO. THE MONSOONAL MOISTURE PLUME WILL SHIFT EAST INTO WESTERN AND CENTRAL NEW MEXICO TODAY COINCIDENT WITH THE SHORTWAVE...WITH PWATS SPIKING TO 120-140% OF NORMAL. HIGHS TODAY WILL BE BELOW NORMAL CENTRAL AND WEST THANKS TO RAIN COOLING AND CLOUD COVER...AND NEAR NORMAL ACROSS THE EAST CENTRAL AND NORTHEAST PLAINS. RELATIVE HUMIDITIES WILL TREND UP TODAY AND TONIGHT COMPARED TO THE PAST 24HRS. THE SHORTWAVE TROUGH WILL EXIT INTO THE CENTRAL U.S. PLAINS THURSDAY AND PRESSURE HEIGHTS WILL INCREASE IN IT'S WAKE...WITH GOOD CHANCES FOR WETTING RAIN CONTINUING AS PWATS REMAIN AT OR ABOVE NORMAL. BOTH THE 00Z NAM AND GFS SHOW A SIGNIFICANT DRYING TREND BEGINNING FRIDAY. THE GFS CONTINUES THE DRYING THROUGH THE WEEKEND AND IS STILL MORE BULLISH ON THE MAGNITUDE OF THE DRYING COMPARED TO THE ECMWF...WHICH LIMITS THE DRYING TO MAINLY THE NORTHWEST QUARTER WHERE THE UPPER HIGH WILL BE CENTERED. HIGH TEMPERATURES AND HAINES VALUES WILL TREND UP THROUGH THE WEEKEND AS RELATIVE HUMIDITIES AND CHANCES FOR WETTING RAIN TREND DOWN. THE ECMWF AND GFS SOLUTIONS DIFFER SIGNIFICANTLY GOING INTO THE MIDDLE OF NEXT WEEK WITH THE PLACEMENT OF THE UPPER HIGH AND A TROUGH TO THE WEST. LOW FORECAST CONFIDENCE BEYOND SUNDAY FOR NOW. 11 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES... NMZ501>511-516>519-521. &&
Hazardous weather outlook, Aug 13, 5:02 AM MDT, 7 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 502 AM MDT WED AUG 13 2014 NMZ501>540-141130- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 502 AM MDT WED AUG 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORM COVERAGE WILL RAMP UP TODAY THROUGH THIS EVENING WITH A PARTICULAR EMPHASIS ACROSS WESTERN AREAS. RAINFALL COULD BECOME HEAVY AT TIMES...LEADING TO LOCALIZED FLASH FLOODING...PARTICULARLY OVER AND NEAR RECENT AND OLDER BURNS SCARES. ISOLATED LOCATION MAY RECEIVE UP TO 2 INCHES OF RAINFALL. A FEW STORMS MAY ALSO PRODUCE SMALL HAIL AND WINDS GUSTS TO 40 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER ACTIVE DAY IS IN STORE THURSDAY AS DEEP MONSOON MOISTURE REMAINS OVER THE REGION. RAINFALL COULD BECOME HEAVY AT TIMES ONCE AGAIN WITH ISOLATED LOCATIONS RECEIVING UP TO 1.5 INCHES OF RAIN. LOCALIZED AREAS OF FLASH FLOODING...PARTICULARLY IN AND NEAR RECENT AND OLDER BURN SCARS...IS POSSIBLE. A DECREASE IN STORM COVERAGE IS EXPECTED FRIDAY THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 33
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 9:35 AM MDT | Flash Flood Watch | ABQ | 36 hr | |
| Aug 13, 11:26 AM MDT | Areal Flood Advisory | ABQ | Bernalillo, Cibola, Valencia | 3 hr |
| Aug 13, 11:36 AM MDT | Areal Flood Advisory | ABQ | Cibola | 3 hr |
| Aug 13, 11:43 AM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 3 hr |
| Aug 13, 12:26 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Aug 13, 12:41 PM MDT | Areal Flood Advisory | ABQ | Socorro | 2 hr |
| Aug 13, 1:02 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 118 min |
| Aug 13, 1:06 PM MDT | Areal Flood Advisory | ABQ | McKinley, Sandoval | 114 min |
| Aug 13, 1:20 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Santa Fe, Torrance | 115 min |
| Aug 13, 1:31 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 119 min |
| Aug 13, 1:45 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 2 hr |
| Aug 13, 1:52 PM MDT | Areal Flood Advisory | ABQ | McKinley, San Juan | 113 min |
| Aug 13, 1:54 PM MDT | Flash Flood Warning | ABQ | McKinley, Sandoval | 96 min |
| Aug 13, 2:00 PM MDT | Areal Flood Advisory | ABQ | Socorro | 2 hr |
| Aug 13, 2:05 PM MDT | Areal Flood Advisory | ABQ | Valencia | 115 min |
| Aug 13, 2:13 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 2 hr |
| Aug 13, 2:19 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 116 min |
| Aug 13, 2:24 PM MDT | Areal Flood Advisory | ABQ | Cibola | 2 hr |
| Aug 13, 2:28 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Valencia | 2 hr |
| Aug 13, 2:34 PM MDT | Areal Flood Advisory | ABQ | San Juan | 116 min |
| Aug 13, 2:46 PM MDT | Areal Flood Advisory | ABQ | Torrance | 119 min |
| Aug 13, 2:51 PM MDT | Areal Flood Advisory | ABQ | Socorro | 114 min |
| Aug 13, 2:56 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Aug 13, 3:01 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 119 min |
| Aug 13, 3:14 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 2 hr |
| Aug 13, 3:21 PM MDT | Areal Flood Advisory | ABQ | Torrance | 114 min |
| Aug 13, 3:39 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 2 hr |
| Aug 13, 3:49 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 116 min |
| Aug 13, 4:05 PM MDT | Areal Flood Advisory | ABQ | McKinley, San Juan | 115 min |
| Aug 13, 4:15 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora, Rio Arriba, Taos | 2 hr |
| Aug 13, 4:18 PM MDT | Areal Flood Advisory | ABQ | Cibola | 117 min |
| Aug 13, 4:22 PM MDT | Areal Flood Advisory | ABQ | Socorro | 113 min |
| Aug 13, 4:26 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel, Torrance | 2 hr |
| Aug 13, 4:30 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro | 2 hr |
| Aug 13, 5:00 PM MDT | Flash Flood Warning | ABQ | Guadalupe, San Miguel | 2 hr |
| Aug 13, 5:10 PM MDT | Areal Flood Advisory | ABQ | San Juan | 2 hr |
| Aug 13, 5:19 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 116 min |
| Aug 13, 5:23 PM MDT | Areal Flood Advisory | ABQ | Colfax | 112 min |
| Aug 13, 5:33 PM MDT | Areal Flood Advisory | ABQ | McKinley | 117 min |
| Aug 13, 5:37 PM MDT | Areal Flood Advisory | ABQ | Torrance | 113 min |
Nearby
Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.